Existence of Faddeev knots in general Hopf dimensions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)149-221
JournalSurveys in Differential Geometry
Volume13
StatePublished - 2009

Cite this

Existence of Faddeev knots in general Hopf dimensions. / Hang, Fengbo; Lin, Fang-Hua.

In: Surveys in Differential Geometry, Vol. 13, 2009, p. 149-221.

Research output: Contribution to journalArticle

@article{9489555500294226abcae6c336965aee,
title = "Existence of Faddeev knots in general Hopf dimensions",
author = "Fengbo Hang and Fang-Hua Lin",
year = "2009",
language = "English (US)",
volume = "13",
pages = "149--221",
journal = "Surveys in Differential Geometry",

}

TY - JOUR

T1 - Existence of Faddeev knots in general Hopf dimensions

AU - Hang, Fengbo

AU - Lin, Fang-Hua

PY - 2009

Y1 - 2009

M3 - Article

VL - 13

SP - 149

EP - 221

JO - Surveys in Differential Geometry

JF - Surveys in Differential Geometry

ER -